# SDR 0500205807

- Difficulty date: February 16, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 7,323 hours, 2,497 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Condition: Failed
- Location: Cabin Recirc
- Part time: 7,323 hours, 2,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG SMELL OF SMOKE AND FUMES.  CO-PILOT COULD SMELL ELECTRICAL FUMES.  AN EMERGENCY WAS DECLARED, DIVERTED TO HNL, AND LANDED UNEVENTFULLY.  FOUND AIR CHECK VALVE AND CABIN RECIRCULATION FAN INOPERATIVE.  REPLACED CHECK VALVE AND RIGHT RECIRCULATION FAN.  OPERATIONAL CHECK GOOD.
